Triple Integral Equations Involving Inverse Mellin Transforms

  • B. M. Singh Samart Ashok Technological Institute, Vidisha
Keywords: Hilbert transform technique, Mellin transforms


An exact solution of triple integral equations involving inverse Mellin transforms has been obtained by finite Hilbert transform technique in this paper. The advantage of the above mentioned technique is that the solution obtained is simple than that given by Srivastav & Parihar. Finally the application of triple integral equations to two dimensional electrostatic problem has also been discussed.
How to Cite
Singh, B. (2014). Triple Integral Equations Involving Inverse Mellin Transforms. Defence Science Journal, 22(3), 153-158.
Research Papers